RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 103, Number 1, Pages 54–62 (Mi tmf1286)  

This article is cited in 5 scientific papers (total in 5 papers)

Embedded eigenvalues and resonances of a generalized Friedrichs model

Zh. I. Abullaev, I. A. Ikromov, S. N. Lakaev

A. Navoi Samarkand State University

Abstract: The existence of resonances and embedded eigenvalues of a multidimensional generalized Friedrichs model is studied. The existence of a Friedrichs model with a given number of eigenvalues located within the continuous spectrum is proved. The existence of resonances is shown, and the widths of these resonances are calculated.

Full text: PDF file (961 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 103:1, 390–397

Bibliographic databases:

Received: 17.02.1994
Revised: 05.09.1994

Citation: Zh. I. Abullaev, I. A. Ikromov, S. N. Lakaev, “Embedded eigenvalues and resonances of a generalized Friedrichs model”, TMF, 103:1 (1995), 54–62; Theoret. and Math. Phys., 103:1 (1995), 390–397

Citation in format AMSBIB
\Bibitem{AbuIkrLak95}
\by Zh.~I.~Abullaev, I.~A.~Ikromov, S.~N.~Lakaev
\paper Embedded eigenvalues and resonances of a~generalized Friedrichs model
\jour TMF
\yr 1995
\vol 103
\issue 1
\pages 54--62
\mathnet{http://mi.mathnet.ru/tmf1286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1470937}
\zmath{https://zbmath.org/?q=an:0859.47046}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 103
\issue 1
\pages 390--397
\crossref{https://doi.org/10.1007/BF02069783}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ96200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1286
  • http://mi.mathnet.ru/eng/tmf/v103/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Motovilov, AK, “Perturbation of a lattice spectral band by a nearby resonance”, Journal of Mathematical Physics, 42:6 (2001), 2490  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Arsen'ev, “Mathematical Model of Resonances and Tunneling in a System with a Bound State”, Theoret. and Math. Phys., 136:3 (2003), 1336–1345  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Zh. I. Abdullaev, “Perturbation Theory for the Two-Particle Schrodinger Operator on a One-Dimensional Lattice”, Theoret. and Math. Phys., 145:2 (2005), 1551–1558  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. M. I. Muminov, T. H. Rasulov, “Infiniteness of the number of eigenvalues embedded in the essential spectrum of a $2\times2$ operator matrix”, Eurasian Math. J., 5:2 (2014), 60–77  mathnet
    5. Ufa Math. J., 11:4 (2019), 140–150  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:258
    Full text:97
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020